# SDR A6WA202203288156

- Difficulty date: March 28, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 47,319 hours, 45,907 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 601R35027241
- Part serial: 7638
- Condition: Gouged
- Location: Fs574-Fs605
- Part time: 37,121 hours, 35,208 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAD MX FOUND TWO GOUGES IN THE CARGO DOOR OUTER SKIN UPPER EDGE.  AIRCRAFT WAS FERRIED TO DAY FOR REPAIR.  OUTER SKIN WAS REPAIRED WITH REO 601R-52-31-366.  DAMAGE WAS MOST LIKELY CAUSED BY INCORRECT HARDWARE INSTALLED IN THE CARGO LINERS ABOVE THE DOOR.  WHEN THE AIRCRAFT ARRIVED IN DAY THERE WAS NO INCORRECT HARDWARE NOTED. ***AIRCRAFT REMOVED FROM SERVICE **** REF WO 314924 MX CARD 4,5,8,10 AND 11 FOR REPAIR OF CARGO DOOR OUTER   SKIN. RII SATISFIED ON WO 314924 MX CARD 11
